MathSciNet Relay Station
MathSciNet bibliographic data
MR215729 (35 #6564) 04.15 (06.00)
Jech, Tomáš Non-provability of Souslin's hypothesis. Comment. Math. Univ. Carolinae 8 1967 291–305.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement